MathSciNet Relay Station
MathSciNet bibliographic data
MR1931967 (2004e:60098) 60H10 (41A58 60J60 65C30)
Konakov, Valentin; Mammen, Enno Edgeworth type expansions for Euler schemes for stochastic differential equations. Monte Carlo Methods Appl. 8 (2002), no. 3, 271–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement